# SDR AALA201805310010

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 53,411 hours, 21,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6036808
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE TOP OF THE FLOORBEAM,  BS 947.5, LBL 4.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51-2R-1, AND SRM 51-40-02.
